U.S. doctors online nowAsk doctors free
A 52-year-old member asked:

I take warfarin and thyrnxine and metformin tablets daily, what side effects could i expect?

2 doctor answers10 doctors weighed in
Dr. Ed Friedlander
Pathology 45 years experience
None?: Thyroxine rightly used has no side effects. Metformin is generally well-tolerated but may make you feel strange; i'm told no 2 people have the same effects. Coumadin (warfarin) may make you bruise more easily and you should avoid tackle football, but if you bloodwork stays good, you will probably experience no side effects. Glad you're proactive about your health.
Dr. Jennie Law
Endocrinology 15 years experience
Minimal if any: Agree withdr friedlander, also add that if you have taken metformin for more than 4 weeks and haven't had any disconcerting symptoms, it is unlikely to cause you any problems. Most common side effect from metformin is loose stools, but that goes away after the first few weeks, if it happens at all. Thyroxine, at the correct dose, rarely causes any side effects.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.